收藏本站 | 设为首页 |
当前位置:首页 -> 李俊杰教师主页

李俊杰

副教授
 

 

1978--1982,学士
1982--1985,硕士
1986--1989,博士

1985--现在,在浙大数学系任教
1998年9月初--1999年8月底,俄罗斯莫斯科国立大学数力系,访问教授

研究方向:偏微分方程.主要研究领域是椭圆型方程,抛物型方程和Schrodinger方程.
主要学术论文:
7.Junjie Li,Erratum:"On a fourth order degenerate parabolic equation in higher space dimensions"[J.Math Phys.50.123524(2009)], J.Math. Phys.Vol 53, issue7,079901(2012)
6. Junjie Li, On a fourth order degenerate parabolic equation in higher space dimensions, Journal of Mathematical Physics, 50(12)123524(2009)
5.Junjie Li, A note on a fourth order degenerate parabolic equation in higher space dimensions, Mathematische Annalen,Vol.339 (2007) No.2, 251-285.
4.Junjie Li, Qualitative properties of solutions to semilinear heat equations with singular initial data, E.J.Diff.Eqns.,Vol.2004(2004),No.53,pp.1-12.
3.Jun-Jie Li, Qualitative properties for solutions of semilinear heat equations with strong absorption, J.Math. Anal. Appl. 281(2003) 382-394
2.Li Jun-Jie, Instantaneous shrinking of the support of solutions to certain parabolic equations with unbounded initial data, Nonlinear Anal.TMA.48(2002)1-12
1.Li Jun-Jie, Local behaviour of solutions of anisotropic elliptic equations, Nonlinear Anal.TMA.35(1999) 617--628

Copyright © 2003-2019,浙江大学数学系 保留所有权利
联系我们:mathadmin@zju.edu.cn 邮编:310027 电话:0571-87953867